Wave propagation in singly constrained and nearly constrained elastic materials

Rogerson, G. A. and Scott, N.H. (1992) Wave propagation in singly constrained and nearly constrained elastic materials. Quarterly Journal of Mechanics and Applied Mathematics, 45 (1). pp. 77-99. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Apr 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/20850
DOI: 10.1093/qjmam/45.1.77

Actions (login required)

View Item View Item